# SDR JIKA201608310001

- Difficulty date: August 31, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N362AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC677B
- Aircraft time: 28,310 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3064307
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INTERMITTENTLY MOVES TOWARDS FULL PITCH UP UNCOMMANDED, WHILE PITCH TRIM SELECTED IN PILOT POSITION.  MOVING THE SWITCH TO OFF OR CO-PILOT POSITION DOES NOT STOP MOTION.  SYSTEM WIRING WAS INSPECTED WITH NO DEFECTS NOTED.  SYSTEM LIMIT SWITCHES WERE INSPECTED WITH NO DEFECTS NOTED.  R & R PILOT PITCH TRIM CONTROL SWITCH AND PITCH TRIM ACTUATOR.  ADJUSTED THE RT DOWN LIMIT SWITCH IAW AMM.  GROUND OPS CHECKS DETERMINED TO BE SATISFACTORY.  IN ADDITION TO REPLACEMENT OF THE PITCH TRIM ACTUATOR THE PILOTS PITCH TRIM SWITCH WAS ALSO REPLACED.  THE PN OF THE SWITCH HAS BEEN ADDED IN PART 5.  OPS CHECK FLIGHT, SATISFACTORY.  NO FURTHER ISSUES WITH PITCH SYSTEM, ACFT RETURNED TO SERVICE.
